Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Oval red spot on upper gum line, bleeding, dizziness, headaches, mucus in throat. Cure?

I have a oval red spot on the upper gumline of my front tooth . It bleeds when i brush, it feels sensitive ans sometimes throbs. As of lately i have been feeling sick like dizzy, dull headache sometimes a headache in the morning and i feel a lot of mucus in my throat. All those symptoms began too happen a week after this red spot on mu gums appeared...
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Red spot and bleeding gums are due to gingivitis.
A thorough scaling is required to solve the issue by a dentist.
Brush your teeth involving all aspects of teeth.
Use chlorhexidine mouthrinses to gargle.
Maintain oral hygiene well.
Take plenty of fruits and leafy vegetables.
Vitamin c and folic acid supplements has to be administered.
Take care.
Answered: Mon, 10 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor